# SDR HEEA0011460

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: N1 Coupling
- Part number: 6898977
- Condition: Wear
- Location: Turbine
- Part time: 556 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO IMPELLER CYCLES:  TURBINE DISASSEMBLED DUE TO N1 DRAG ON TEST CELL.  UPON INSPECTION OF TURBINE PARTS NOTED:  SPLINE WEAR BEYOND SERVICEABLE LIMITS ON N1 COUPLING SPLINE (FAILED NO GO GAUGE) INSTALLED A NEW N1 COUPLING.
